MathSciNet Relay Station
MathSciNet bibliographic data
MR2910321 93B50 (34A08 34G20 49J15 93B52 93C25)
Wang, JinRong; Zhou, Yong; Wei, Wei Optimal feedback control for semilinear fractional evolution equations in Banach spaces. Systems Control Lett. 61 (2012), no. 4, 472–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement